# SDR ASOA2015100613912

- Difficulty date: October 6, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 30,282 hours, 28,210 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE FUSELAGE SIDE HAS A GOUGE AFT LUG LANDING.  COMPLIED WITH GREO 60R-53-21-814/ECTC REO 601R-53-21-814, TYPE IV.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
